The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (257 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 3, 2000, pp. 713–728
DOI: 10.4171/ZAA/976

Published online: 2000-09-30

The Fundamental Solution of a Modified Oseen Problem

Reinhard Farwig[1], Antonín Novotný[2] and Milan Pokorný[3]

(1) Technische Hochschule Darmstadt, Germany
(2) Université de Toulon et du Var, La Garde, France
(3) Charles University, Praha, Czech Republic

We study asymptotic properties of the fundamental solution to an Oseen-type system coming from fluid mechanics. We show that the solution has similar anisotropic structure near infinity as the fundamental solution to the (classical) Oseen problem. We also study integral operators with kernels representing the second gradient of the fundamental solution.

Keywords: Systems of partial differential equations, fundamental solutions, Oseen problem, Fourier transform, Fourier multipliers

Farwig Reinhard, Novotný Antonín, Pokorný Milan: The Fundamental Solution of a Modified Oseen Problem. Z. Anal. Anwend. 19 (2000), 713-728. doi: 10.4171/ZAA/976